It is currently Fri Aug 01, 2014 9:40 pm

News News of Tecfidera (BG-12, dimethyl fumarate)

Site map of Tecfidera (BG-12, dimethyl fumarate) » Forum : Tecfidera (BG-12, dimethyl fumarate)

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Weight gain & numbness

Has anyone else gained weight? I've been on it for almost a month and gained 3lbs while eating less. And changing my diet. I've eliminated, gluten, sugar and all processed foods. I feel better, but I'm sure it's the diet. Also, last night for the very first time the top of my right foot and ankle went numb for a while. And it didn't 'tingle' after as if it had been 'asleep'. As it would ...
Read more : Weight gain & numbness | Views : 156 | Replies : 0


Do you have the ringing in your ears?

Feeling optimistic but man the ringing in your ears can make it hard to sleep at night. Anyone know of some vitamins that may help? :geek:
Read more : Do you have the ringing in your ears? | Views : 212 | Replies : 2


One year on Tecfidera

Hi everyone. I have been on Tecfidera for a little over one year now. Initially, I had extreme abdominal issues (cramping, pain, bloating, diarrhea, vomiting, etc). I also had a lot of difficulty with severe redness in the face/neck and an itchy rash on my arms. I followed Ladymac's advice and posted a regimen that worked for me (it is in on the side effects forum for Tecfidera). Anyway, one year later I am doing ...
Read more : One year on Tecfidera | Views : 633 | Replies : 7


Rash & red itchy spots

Hi, I'm having a problem that I don't think any others are having. Or I haven't found it yet. I have a small rash on my forehead and the whole forehead itches like crazy. I also have red itchy spots on my upper body. The body spots I know started with the med. I've put cortisone, coconut oil, and a campor salve on both, they don't help. A Benadril cuts it some. But I itch ...
Read more : Rash & red itchy spots | Views : 313 | Replies : 4


NICE backs use of Tecfidera in adults with RRMS

NICE backs use of Tecfidera in adults with relapsing-remitting multiple sclerosis

The National Institute for Heath and Care Excellence (NICE) issued a final appraisal determination backing the use of Tecfidera (dimethyl fumarate) in adults with relapsing-remitting multiple sclerosis (RRMS)..... Read More - http://www.ms-uk.org/tecfidera
Read more : NICE backs use of Tecfidera in adults with RRMS | Views : 316 | Replies : 0


Struggling with Tecfidera side effects

Prior to commencing Tecfidera I read with interest various ways to counteract the side effects of this medication & felt well prepared going into battle (thank you Ladymac et al for all the suggestions put out there...). The first week of the 120mg twice daily regime went relatively smoothly with a little bit of flushing, but nothing that aspirin didn't ward off. Tecfidera doesn't seem to like an empty stomach, so besides taking it with ...
Read more : Struggling with Tecfidera side effects | Views : 711 | Replies : 4


Side effects after 3 weeks on Tecfidera

I have noticed aches in my joints, bloating, extreme fatigue and depression. When I talk to the nurse, she says, hopefully, in time, these side effects will go away. It has been three weeks, and I am considering stopping the medication, with a consultation with my neurologist, of course.
I am on other medications for my heart. I have A-Fibrillation and Cardiomyopathy. I had a double bypass in 2005. I was always healthy until I ...
Read more : Side effects after 3 weeks on Tecfidera | Views : 673 | Replies : 2


about to stop after 8 weeks? no relief yet..

ok, so first post here. but I really need some inspiring news here to keep me on tecfidera. before tec, I was on copaxone for 1.5 years, then got pregnant with third, then nursing, etc... so after all of that, I decided to get on tecfidera.
started may 15 of this year with a month of the 120mg (slipped through the cracks I guess, thought I could only get a week of it) then started ...
Read more : about to stop after 8 weeks? no relief yet.. | Views : 726 | Replies : 0


Tecfidera and the niacin-like reaction

I have been on Tecfidera almost a year and I still get a niacin like reaction. I take an aspirin an hour before eating and taking the pill to no avail. Recently I temporarily lowered the dose to one daily as I was running out and still was experiencing the same. Noticed that eating ice cream helps. other symptoms i.e. GI have been absent. Any thoughts?
Read more : Tecfidera and the niacin-like reaction | Views : 517 | Replies : 0


Tecfidera side effects

I have been taking Tecfidera for three months. From the start I have had severe flushing, GI discomfort (taking 40mg omeprazole daily) loss of appetite and gradual onset of depression and general mental fogginess. The side effects got so bad that my neuro told me to cut back down to 240mg once daily for a month and see how I feel and to add anti-depressants to my daily drug cocktail.

On the plus side I ...
Read more : Tecfidera side effects | Views : 585 | Replies : 3


 

Login  •  Register


Statistics

Total posts 218790 • Total topics 22550 • Total members 14199